Pharmacology of capsaicin-, anandamide-, and N-arachidonoyl-dopamine-evoked cell death in a homogeneous transient receptor potential vanilloid subtype 1 receptor population.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Davies, J. W.
dc.contributor.author Hainsworth, A. H.
dc.contributor.author Guerin, C. J.
dc.contributor.author Lambert, D. G.
dc.date.accessioned 2010-05-12T15:12:29Z
dc.date.available 2010-05-12T15:12:29Z
dc.date.issued 2010
dc.identifier.citation Davies, J.W. et al. (2010) Pharmacology of capsaicin-, anandamide-, and N-arachidonoyl-dopamine-evoked cell death in a homogeneous transient receptor potential vanilloid subtype 1 receptor population. British Journal of Anaesthesia, 104 (5), pp. 596-602. en
dc.identifier.issn 0007-0912
dc.identifier.uri http://hdl.handle.net/2086/3810
dc.language.iso en en
dc.publisher Oxford University Press en
dc.title Pharmacology of capsaicin-, anandamide-, and N-arachidonoyl-dopamine-evoked cell death in a homogeneous transient receptor potential vanilloid subtype 1 receptor population. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1093/bja/aeq067
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record